Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1035 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 2, 1987, pp. 243–250
DOI: 10.2977/prims/1195176538

Published online: 1987-04-30

A Vanishing Theorem for Proper Direct Images

Takeo Ohsawa[1]

(1) Nagoya University, Nagoya, Chikusa-Ku, Japan

No abstract available for this article.

No keywords available for this article.

Ohsawa Takeo: A Vanishing Theorem for Proper Direct Images. Publ. Res. Inst. Math. Sci. 23 (1987), 243-250. doi: 10.2977/prims/1195176538